MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HIP PAC DISPOSABLE; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. HIP PAC DISPOSABLE; ACCESSORIES,ARTHROSCOPIC
Model Number 7209874
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during a hip arthroscopy procedure, one of the guide wires of the hip pack disposable snapped off inside the patient.It is unknown how the procedure was finished and if there was a surgical delay.No further complications reported.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
B5, d8, d9, h3 and h6 (health effect - impact code) were updated.
 
Event or Problem Description
It was reported that during a hip arthroscopy procedure, one of the guide wires of the hip pack snapped off inside the patient.The tip is retained in the patient's body.It is unknown how the procedure was finished and if there was a surgical delay.No further complications reported.

Brand Name
HIP PAC DISPOSABLE
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13594236
Report Number1219602-2022-00279
Device Sequence Number6061859
Product Code NBH
UDI-Device Identifier03596010529596
UDI-Public03596010529596
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number7209874
Device Catalogue Number7209874
Device Lot Number2024853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown